NO NO NO NO NO.
Do not EVER play around with your dose unsupervised. Book an appointment with your doctor, explain that the dosage is not working, and ask if you can increase the dose. Only ever increase your dose in accordance with permission or instruction from your care specialist.
What you should ACTUALLY be doing is having regular appointments with your doctor and gradually increasing the dosage after discussing your progress with the doctor until you find the dose at which you find the best effect, with no side effects. As soon as you feel negative side-effects, you should stop increasing the dose.
Do not, under any circumstances, change your dosage on your own. This can lead to addiction, dependency, the medication not working as intended, or issues with your health. Your specialist MUST be appraised of your situation at all times.
Just to note, though- just because you’re not getting the ‘kick’ from your medications anymore doesn’t mean that they’re not working as well. It just means that your body no longer gets the ‘rush’ from taking them. This is normal. You measure their effectiveness by your ability to concentrate, not by the rush of dopamine. If you can still concentrate on work or school, just as well, then you’re fine.